... really dizzy. And like weird feeling. I dnt know how tob even describe it. Is this normal? I'm really scared and don't know if I shld go to er or stop the med. Since its the weekend I'm lost on what to do
Here are the side effects of the medication you are on:
All medicines may cause side effects, but many people have no, or minor side effects. Check with your doctor if any of these most COMMON side effects persist or become bothersome when using BuSpar:
Blurred vision; dizziness; drowsiness; excitability; headache; lightheadedness; nausea.
Seek medical attention right away if any of these SEVERE side effects occur when using BuSpar:
Severe allergic reactions (rash; hives; itching; difficulty breathing; tightness in the chest; swelling of the mouth, face, lips, or tongue; unusual hoarseness); abnormal muscle movements; chest pain; fainting; fever; irregular heartbeat; loss of coordination; memory problems; new or worsening mental, mood, or personality changes (eg, anger, hostility, confusion, depression); seizures; suicidal thoughts or actions; unusual restlessness; vision changes.
This is not a complete list of all side effects that may occur. If you have questions about side effects, contact your health care provider. Call your doctor for medical advice about side effects. To report side effects to the appropriate agency, please read the Guide to Reporting Problems to FDA.
Dizziness is a common side effect, now the weird feeling I can not guess what it could be, you are scared not good, it will make things worse,If I were you I would go to the ER and see what happens.-
All the best and keep us posted, ok:-)
- BuSpar Information for Consumers
- BuSpar Information for Healthcare Professionals (includes dosage details)
- Side Effects of BuSpar (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Nov 2010 • 1 answer
Posted 19 Jul 2011 • 8 answers
Posted 26 Sep 2014 • 5 answers
Posted 12 Mar 2015 • 1 answer
Posted 13 Oct 2015 • 2 answers